Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is it safe to take methylprednisolone and biaxin together?

Apr 2014
User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 6304 Questions
I took methylprednisolone and biaxin together today (prescribed by two different doctors). Is this dangerous? I just read there is a reaction between the two. I only took two steroid pills out of the first 6, by the way.
Posted Tue, 18 Feb 2014 in General Health
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Yes there is interaction in between two drugs. Detailed Answer: Hello XXXX Thanks for writing to XXXXXXX Yes there is interaction in between MethylPrednisolone and Biaxin(Clarithromycin). Clarithromycin therapy results in significant reduction of Methylprednisolone clearance,so it is better to avoid concomitant administration of these two drugs.Patient may experience fatigue,chest pain,nausea,cough etc. You don't worry,single dose will not cause much problem to you.You can be shifted to other antibiotics. Get well soon. Hope I have answered your question. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor